# SDR DL76L080757

- Difficulty date: May 15, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 56,039 hours, 8,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR LOWER FWD EMERGENCY LIGHT INOP.  RELAMPED L-1 DOOR FWD EMERGENCY LIGHT IAW B767 MM 33-51-01-962-001.  OPS CHECK GOOD IAW B767 MM 33-51-01.
